# SDR FDEA202512202265

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,098 hours, 27,923 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: 114N407554
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD LEADING EDGE SLAT NR 10 INTERNAL LOWER MAIN TRACK SLAT HAS POSSIBLE CRACKED.   REMOVED DAMAGED COVE SKIN AT RT WING OTBD LEADING EDGE SLAT 10 IAW SRM 51-40-02-0G, AND INSTALLED NEW FORMED COVE SKIN IAW B. DRAWING 114N4075 REV -, AND PL   114N4075 REV C AND SRM 51-40-02-0G.
